# SDR ASAA2022071439118

- Difficulty date: July 14, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 38,806 hours, 12,796 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252162
- Part serial: L430482
- Condition: Scratched
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW HAS MANY SCRATCHES GROUNDED - YES. REMOVED AND REPLACED F/O SLIDING WINDOW IAW A320 AMM 56-12-11-000-002-A. OPS CHECK GOOD.
